# SDR UALA2008122406982

- Difficulty date: December 23, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 30,414 hours, 8,005 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT HPSOV EICAS ON TAKEOFF ROLL LOW SPEED ABORT.  HP VALVE LOCKED CLOSED.  HP VALVE REPLACED.  REPLACED LEFT ENG HP CONTROLLER.
